# SDR FDEA201201210286

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153050693
- Condition: Corroded
- Location: Bs 1659-1677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1659-1677 X= 8.5 SEAT TRACK FOUND CORRODED.  REPAIRED IAW SRM 53-00-52, FIG 201, REV 48.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 113.
